MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-4-HELIX
Medical Device Problem Codes Detachment of Device or Device Component (2907); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that prior to removal from sleeve, the coil appeared to have detached/deployed whilst inside packaging that was being opened.Another similar lot part was opened with no issues of pre-deployment inside pack.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient was associated with this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that there was no damage or evidence of tampering to device packaging.The proximal end of the pushwire secured in the guidewire clip (black rubber stopper) when the package was opened.No detachment attempts had been made.There was no kink/damage observed to the pushwire.
 
Additional Manufacturer Narrative
H3: product analysis as found condition: the concerto device was returned for analysis within a shipping box, within a tied up plastic pouch, within a sealed plastic biohazard pouch, within an opened concerto inner pouch, within a dispenser coil and partially within an introducer sheath with the distal pusher already deployed out the distal end of the sheath.Visual inspection/damage location details: the actuator interface was found securely attached to the coupler tube.The break indicator was found unbroken.There was no evidence of detachment attempts at these locations.No damages or irregularities were found with the pusher.The coin was found still against the lumen stop.The shield coil was found undamaged.The concerto implant coil was found separated/broken from the detach element at the coil shell weld.Testing/analysis: n/a conclusion: based on the device analysis and reported information, the customer¿s report of ¿prod damaged/deformed out of pkg¿ could not be ruled out.The customer report of ¿premature detachment¿ was confirmed.The implant was found broken/separated from the detach element.It is possible the damages occurred during production, during transportation, or upon opening the package and attempting to remove the product or after removing it from the package.The likely cause could not be determined.There is an indication that the event is potentially related to a manufacturing issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23393149
Report Number9617601-2025-02243
Device Sequence Number18602978
Product Code KRD
UDI-Device Identifier00847536044869
UDI-Public(01)00847536044869(17)280510(10)231316177
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-4-HELIX
Device Catalogue NumberNV-2-4-HELIX
Device Lot Number231316177
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer10/27/2025
12/03/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/07/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown